Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Z2–Systolic-Freedom

Michael H Freedman

Geometry & Topology Monographs 2 (1999) 113–123

DOI: 10.2140/gtm.1999.2.113

Bibliography
1 I Babenko, M Katz, Systolic freedom of orientable manifolds, Ann. Sci. École Norm. Sup. (4) 31 (1998) 787–809 MR1664222
2 P Buser, A note on the isoperimetric constant, Ann. Sci. École Norm. Sup. (4) 15 (1982) 213–230 MR683635
3 H Federer, Geometric measure theory, Die Grundlehren der mathematischen Wissenschaften 153, Springer New York, New York (1969) MR0257325
4 M H Freedman, D Meyer, Quantum codes from Riemannian geometry, to appear , With an appendix by F Luo
5 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1–147 MR697984
6 M Gromov, Systoles and intersystolic inequalities, from: "Actes de la Table Ronde de Géométrie Différentielle (Luminy, 1992)", Sémin. Congr. 1, Soc. Math. France (1996) 291–362 MR1427763
7 M Gromov, The metric geometry of Riemannian and non-Riemannian spaces (editors J Lafontaine, P Pansu), Birkhauser (1997)
8 J J Hebda, The collars of a Riemannian manifold and stable isosystolic inequalities, Pacific J. Math. 121 (1986) 339–356 MR819193
9 M G Katz, A I Suciu, Volume of Riemannian manifolds, geometric inequalities, and homotopy theory, from: "Tel Aviv Topology Conference: Rothenberg Festschrift (1998)", Contemp. Math. 231, Amer. Math. Soc. (1999) 113–136 MR1705579
10 W B R Lickorish, A representation of orientable combinatorial 3–manifolds, Ann. of Math. (2) 76 (1962) 531–540 MR0151948
11 C Pittet, Systoles on S¹×Sn, Differential Geom. Appl. 7 (1997) 139–142 MR1454720
12 P Sarnak, private communication (1999)
13 P Sarnak, X X Xue, Bounds for multiplicities of automorphic representations, Duke Math. J. 64 (1991) 207–227 MR1131400
14 P Schmutz Schaller, Extremal Riemann surfaces with a large number of systoles, from: "Extremal Riemann surfaces (San Francisco, CA, 1995)", Contemp. Math. 201, Amer. Math. Soc. (1997) 9–19 MR1429190